Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sore throat, taking antibiotics and anti allergic, thorax ct scan fine, had staphylococcus aureus. Cause?

for last one year i am having a persistent sore throat . a sticky grey cough irritates me. my doctor gave me antibiotics as well as anti allergic but no resulu. i got my thorax ct scan ,it was absolutely perfect. what should i do? in nov 2011 i was diagnosed with staphylococcus aureus by sputum culture. i am a male 32 yrs. and my weight is 88 kg.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding persistant sore throat and you are taking antibiotic and antiallergic but no response is there, you C.T.Scan report is also normal but throat culture is reported as having Staphylococcus aureus.

Now you should take the antibiotic according to the sensitivity report, and you should take antibiotic with the cocent of your family doctor. Once the course of antibiotic get finished than repeat the culture again till it comes out sterile. This is the way to erradicate infection from throat.

Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor